Hi, I've been having some stomach problems for the past few months. It started out with a lost appetite. My appetite was GONE. I could go days without eating more than a piece of bread and a glass of milk. I was hungry, but nothing sounded good to me (except milk and bread). Then I got constant stomach pain. I don't know if it was just intense hunger pain, too much stomach acid, or something else. I can't tell if the pain is all over or sharp. It's very weird. And eating would either make it worse, or just not help it. The thought of food disgusted me. And then I really started to worry when I had an ecstasy pill and 10 minutes later puked up blood. All this happened about 2 months ago, and since then I haven't puked up any blood, and I go in waves of having and losing my appetite. The stomach pains are not as bad but they're still there. It feels more sharp now though. I've even done ecstasy a few times since and not puked blood (I know that's not very smart). Does it sound like an ulcer?
" Ecstasy increases heart rate and can cause dry mouth, stomach cramps, blurred vision, chills, sweating, or nausea. It can make some users feel anxious, confused, and paranoid, like someone is trying to hurt them or is plotting against them. Scientists have recently proven that Ecstasy causes direct damage to brain cells that are involved in thinking and memory.
The drug can cause the salts and minerals in the blood to become dangerously diluted (thinned out), which can cause the brain to swell. Permanent brain damage can result.
If a person takes Ecstasy, his or her body can dangerously overheat during dancing or other physical activities, which can lead to death."
It might not just be your stomach that is the problem... I would talk to a doctor about it.
Thank you for your concern but I am already aware of the effects ecstasy has on my non-stomach body. But I am asking if it sounds like I have an ulcer, not what ecstasy does. I only mentioned it because I realize that it may have been the cause of the blood.
Bethany, let me put it this way. If the ecstasy has caused any damage to any part of your brain, it could be the cause of you losing your hunger.
Long-term effects include ANOREXIA, high blood pressure, kidney failure, stroke, change in emotion, memory and change in brain chemicals. Other psychological effects are confusion, depression, sleep disorders, anxiety, paranoia, panic, and psychotic episodes.
You need to stop the ecstasy and see your doctor today!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.